MathSciNet Relay Station
MathSciNet bibliographic data
MR2260868 65L10
Siraj-ul-Islam; Noor, Muhammad Aslam; Tirmizi, Ikram A.; Khan, Muhammad Azam Quadratic non-polynomial spline approach to the solution of a system of second-order boundary-value problems. Appl. Math. Comput. 179 (2006), no. 1, 153–160.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement